# SDR SWAA021207

- Difficulty date: May 31, 2002
- Submitted: June 5, 2002
- Operation: Air carrier
- Aircraft: 082SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22731
- Aircraft time: 64,058 hours, 69,619 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 65C27093
- Condition: Out Of Position
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY DOOR OVERHEAD EMERGENCY EXIT LIGHT ASSY FELL OUT.  REINSTALLED LIGHT ASSY PER MM.
